# SDR 96ZZZX2990

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: CM358950
- Condition: Failed
- Location: Avionics Master
- Part time: 13,100 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AIRCRAFT EXPERIENCED COMPLETE AVIONICS ELECTRICAL FAILURE DUE TO AVIONICS MASTER SWITCH FAILURE.  EMERGENCY AVIONICS BUS WAS ACTIVATED AND POWER WAS RESTORED.
